DBLP BibTeX Record 'journals/dm/BaskoroCM08'

@article{DBLP:journals/dm/BaskoroCM08,
  author    = {Edy Tri Baskoro and
               Yus Mochamad Cholily and
               Mirka Miller},
  title     = {Enumerations of vertex orders of almost Moore digraphs with
               selfrepeats},
  journal   = {Discrete Mathematics},
  volume    = {308},
  number    = {1},
  year      = {2008},
  pages     = {123-128},
  ee        = {http://dx.doi.org/10.1016/j.disc.2007.03.035},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}